# SDR GLBA20110510F

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,162 hours, 30,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT WHILE PERFORMING OTHER MX AN EMERGENCY LIGHT STRIP WIRE WAS BROKEN.  MX REPAIRED THE WIRE REF MM 20-21-00, OPS CHECK GOOD REF MM 33-50-00.
